MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp Hudson/Modified Trinkle Drill; Instrument, Surgical, Orthopedic, Ac-Powered Motor And Accessory/Attachment

Stryker Instruments-a division of Stryker Corp Hudson/Modified Trinkle Drill; Instrument, Surgical, Orthopedic, Ac-Powered Motor And Accessory/Attachment
Catalog Number 4100135000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Evaluation findings (results/components): 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition: 1 device: product disposition is not yet determined.Additional information: 1 device was not labeled for single-use.1 device was not reprocessed or reused.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2026.This report summarizes 1 event for the failure: detachment of device or device component.1 event had no health consequences or impact.

Brand Name
Hudson/Modified Trinkle Drill
Common Device Name
Instrument, Surgical, Orthopedic, Ac-Powered Motor And Accessory/Attachment
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Kalamazoo
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
+1(269)323-7700
MDR Report Key24953979
Report Number3015967359-2026-99243
Device Sequence Number5278556
Product Code HWE
UDI-Device Identifier04546540068194
UDI-Public04546540068194
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number4100135000
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown